# SDR ASAA201911131315

- Difficulty date: November 11, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 14,746 hours, 4,733 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

MISSING SAT SELECTION ON THE MCDU MENU PAGE AND NO SATCOM PAGES AVAILABLE. GROUNDED - YES. ACCOMPLISHED SATCOM LOCK-UP B737 QRH 5.4 PROCEDURE. SATCOM PROMPT DISPLAY RETURNED ON MCDU MENU PAGE, CONTINUED NORMAL OPERATIONS.
